# SDR 97FDEA00625

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518382224
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0138 044 CORROSION (C53-224-01(3)) ON STRINGER 1 FROM BS 950 TO 1010.  REMOVED AND REPLACED STRINGER NR 1 FROM BS 950-1020 PER FED-EX SRM 53-10-3.
